# SDR AALA20060960

- Difficulty date: October 29, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  - EMERGENCY LIGHT BATTERY PACK AT LEFT NUMBER ONE DOOR FAILED OPERATIONAL TEST.  REPLACED BATTERY PACK FOR LEFT NUMBER ONE DOOR EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
